result 853

Can Biotin Give You An Upset Stomach?

Can biotin cause stomach pains? Unfortunately – that’s another very common side effect of biotin. And most of the times, it comes together with stomach cramps: too high dosages can affect the stomach. they also produce nausea and vomiting.

Why do I feel sick after taking biotin? People who are allergic to vitamin B12 are commonly allergic to biotin, as well. An allergic reaction to biotin will often include nausea, a rash, or swelling of the throat and face.

Does biotin have side effects? Vitamins and supplements can have a negative effect on some medications and medical conditions. There are currently no known adverse side effects of biotin when taken as prescribed by a doctor or through normal dietary intake.

Related Questions

Can Biotin Give You An Upset Stomach

Between 30 and 100 micrograms (mcg) per day of biotin is often recommended for adolescents and adults. Because it’s water-soluble, extra biotin will simply pass through your body when you urinate. While most people can handle biotin supplements, some people report mild side effects like nausea and digestive issues.

RELATED:  Does Biotin Make U Break Out?

Leave a Comment

Your email address will not be published. Required fields are marked *